# SDR USA2002F00005

- Difficulty date: April 30, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, A HOT PLASTIC ODOR WAS NOTED IN THE COCKPIT, AND A LIGHT HAZE WAS NOTED IN THE CABIN.  THE SMOKE BEGAN TO DISSIPATE AFTER POWER REDUCTION.  THE FLIGHT CONTINUED AND LANDED, WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED RAM AIR INLETS AND RAN ENGINE ABOVE IDLE FOR 30 MINUTES WITH PACKS ON.  NO SMOKE WAS NOTED IN THE CABIN OR COCKPIT.  UNABLE TO DUPLICATE.  OK FOR SERVICE.
